Title

Symmetries of Embedded Complete Bipartite Graphs

Student Co-author

Pomona Undergraduate

Document Type

Article

Department

Mathematics (Pomona)

Publication Date

2014

Keywords

topological symmetry groups, spatial graphs, bipartite graphs

Abstract

We characterize which automorphisms of an arbitrary complete bipartite graph Kn,m can be induced by a homeomorphism of some embedding of the graph in S3.

Comments

Final published version can be found at: E. Flapan, N. Lehle, B. Mellor, M. Pittluck, X. Vongsathorn, Symmetries of Embedded Complete Bipartite Graphs, Fundamenta Mathematicae, Vol 226, (2014) 1–16. doi: 10.4064/fm226-1-1

Rights Information

© Instytut Matematyczny PAN, 2014